MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI DB TRA

MEDLINE INDUSTRIES, LP; 1LYR 16FR 10ML 100%SILI DB TRA
Catalog Number DYND160716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a foley balloon ruptured and the catheter fell out of the patient.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a foley balloon ruptured and the catheter fell out of the patient.

Common Device Name
1LYR 16FR 10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key22829154
Report Number1417592-2025-00393
Device Sequence Number9336725
Product Code OHR
UDI-Device Identifier10884389235133
UDI-Public10884389235133
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue NumberDYND160716
Device Lot Number25CBE727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown